# SDR DALA2016101407266

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RT CUSP WEB BS  365 X45.  HFEC INSPECTION WAS ACCOMPLISHED ON THE CUSP WEB AND A CRACK WAS CONFIRMED IAW NDT SPM 06-10-01 .001.  THE DAMAGE WAS REMOVED PER B-717 SRM 55-00-55 REPAIR 4 AND ANOTHER HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01 .00.
